Join the 'Antidepressant' group to help and get support from people like you.
We found 464 questions associated with the 'Antidepressant' topic.
On lexapro 19 days no relief so far please help
Posted 7 Jul 2013 • 16 answers
My psychiatrist prescribed me to take Abilify (2mg) as an addition to my Zoloft for my depression. I've been taking my zoloft (50mg) at night for months now but Abilify cancels out my seroquel ...
Posted 24 Nov 2011 • 5 answers
Most make one sluggish. Most atidepressants make patients slow,lazy,unfriendly .WellbutrinXL was given by a doctor but couldn't handle the side effects.
Posted 17 May 2011 • 3 answers
I was just prescribed Lamictal for major depressive disorder. I'm not so sure about it. Can you tell
... me about your experience with it? I have been on 4 different antidepressants so this is my new drs idea... i have heard some not so good things about it and am wanting to get a general feel from ...
Posted 20 Sep 2012 • 8 answers
Has anyone else felt like this on antidepressants, and does it go away?
Posted 7 Aug 2014 • 2 answers
This question is to try to gauge wich treatment for anxiety and panic attacks is the most efficient. It could help people recognize similarities in effects between each other and maybe ease some ...
Posted 29 Dec 2012 • 5 answers
For those of you who take remeron for a sleep aid as well as an AD, what mg are you on? I'm on my 2cd week of 30 mg, and I know it takes 4 weeks to work as an antidepressant, but I'm still ...
Posted 28 Apr 2012 • 5 answers
I'm trying meds but nothing works so far I'm on paxil now 8 days praying it helps severe anxiety depression and PTSD need feedback do they really help nothing so far has helped yet
Posted 20 Aug 2013 • 8 answers
I was taking zoloft and large amounts of my hair started falling out, about 40% of it. Is hair loss a side effect of antidepressants? As soon as I stopped taking it, my hair stopped falling out.
Posted 16 Nov 2012 • 4 answers
i take bupropion sr 150 mg a day for depression !! i take it once a day in the morning !! i have forgotten to take it 2 days in a row!! what could happen ? i have been crying all day and i feel like ...
Posted 29 Oct 2014 • 3 answers